MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-3893
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "the customer observed light pink color in the saline bag and traces of blood tinge in the syringe, and a possible icy catheter (lot #184825)" was not confirmed during functional testing.During functional testing of the catheter, no leak or malfunction was observed, and the catheter functioned as intended.Visual inspection was performed and found light pink / yellow color inside the balloons and the in/out lumen tubings of the icy catheter.The root cause of the light pink / yellow in the catheter is unknown.No other physical damage was observed on the catheter.A functional pressure leak test of the returned catheter was performed.All infusion ports and lumens were flushed without resistance.The catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi, no issues were observed.The balloons did not leak during inflation and deflation.The catheter functioned as intended.
 
Event or Problem Description
During ivtm therapy, the customer observed light pink color in the saline bag and traces of blood tinge in the syringe.The whole connection were checked for leak and no leak was observed.The icy catheter (lot #184825), start-up kit (suk) and saline bag were replaced and continued with treatment without any issue.Per reporter, at the first try, the catheter could not be fully inserted, but the second try was a smooth insertion into the patient left femoral vein.The physician has conducted 4 times ivtm hypothermia procedure.There was no alarm from the thermogard console during the treatment.No consequences or impact to the patient.

Brand Name
ZOLL IVTM ICY CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave
san jose, CA 95131
MDR Report Key17168522
Report Number3010617000-2023-00527
Device Sequence Number6574382
Product Code NCX
UDI-Device Identifier00849111075084
UDI-Public00849111075084
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893
Device Catalogue Number8700-0657-01
Device Lot Number184825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown